MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; KIT,IV START,FRAME DRESSING,LATEX FREE

Medline Industries, LP MEDLINE; KIT,IV START,FRAME DRESSING,LATEX FREE
Catalog Number DYND74088
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Deformation (2976); Adhesive Too Strong (4071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the tegaderm strips are getting stuck and the tegaderm is getting crumpled up, unable to be used or the tegaderm isn¿t sticking and causing problems with the iv.".
 
Additional Manufacturer Narrative
The customer reported problems with the iv start kits: the tegaderm strips are getting stuck, the tegaderm is getting crumpled up, unable to be used, or the tegaderm isn¿t sticking and causing problems with the iv.No sample or photo was received for the investigation; finished good production records and finished good pack build were reviewed, and 10 retain samples were visually evaluated and then evaluated for functionality.No samples showed any visual abnormalities, delamination of the liner or frame, or defect in the functioning of these dressings; given this investigation, the complaint cannot be confirmed.The root cause is unidentified and the responsibility is undetermined, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
KIT,IV START,FRAME DRESSING,LATEX FREE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50896662
Report Number1824619-2026-00106
Device Sequence Number10712232
Product Code LRS
UDI-Device Identifier10080196992928
UDI-Public10080196992928
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74088
Device Lot Number2025050690
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/29/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown